MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION KIT: 19 GA; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION KIT: 19 GA; ANESTHESIA CONDUCTION CATHETER
Catalog Number AK-05501
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 06/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "nurse removed epidural catheter on (b)(6), unaware that part of the catheter was still in the patient.Fast forward a couple weeks later, with a couple instances of the patient calling in for back pain and she did have some paresthesias in her lower extremities.The patient needed a stat ct for imaging, to find out exactly what part was left inside, and then needed emergency laminectomy, foreign body removal.For the procedure, she needed general anesthesia, intubation, medications for the procedure itself, additional pain medication and then neurosurgical observation during her admission.Patient has recovered and is at home, after delivery and her emergency surgery.She's being followed up by obstetrics and neurosurgery.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "nurse removed epidural catheter on 6/28, unaware that part of the catheter was still in the patient.Fast forward a couple weeks later, with a couple instances of the patient calling in for back pain and she did have some paresthesias in her lower extremities.The patient needed a stat ct for imaging, to find out exactly what part was left inside, and then needed emergency laminectomy, foreign body removal.For the procedure, she needed general anesthesia , intubation, medications for the procedure itself, additional pain medication and then neurosurgical observation during her admission.Patient has recovered and is at home, after delivery and her emergency surgery.She's being followed up by obstetrics and neurosurgery.".
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW EPIDURAL CATHETERIZATION KIT: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22793745
Report Number9680794-2025-00675
Device Sequence Number12959101
Product Code BSO
UDI-Device Identifier40801902005128
UDI-Public(01)40801902005128(11)250513(17)260630(10)33F25A0617(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberAK-05501
Device Lot Number33F25A0617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown